# SDR PIDA07060

- Difficulty date: December 20, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N251TR
- Make and model: Boeing 737228
- Aircraft serial: 23792
- Aircraft time: 31,727 hours, 26,112 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK, DAMAGE NOTED ON THE LOWER FORWARD LEFT CORNER OF THE RUDDER.  REPAIRED PER BOEING TELEX MESSAGE NOS 1-724910440-9 AND -10 WITH FAA DOA APPROVED 8100-9 DATED DEC 20, 2007.
